I had an IUD placed after my third pregnancy. the problem now is that a week or two before my period i will get one or two days bleeding and then it stops (light bleeding) and I think it is my period then it stops. Then I will have nothing for a day or two then I will again get light bleeding or brown discharge for a day or two then nothing then light bleeding and so on for about tow weeks. Then i finally get a normal period but it is affecting my sex life because I feel like i am always having some sort of gross discharge. is this normal for IuD? Is this something I need to be concerned about? I would really appreciate your help.
What kind of IUD did you get? I just got the Mirena IUD about 2 weeks ago and have been spotting off and on. The doctor told me that it was normal to spot on and off for about 2-3 months and then your periods would be very light or non existant. What kind of discharge are you having?
the kind of spotting looks like what the end of the period looks like kind of brown. But it seems to last too long. My period seems to never get there and my periods have been coming a lot stronger now with the iud. a lot more bleeding. This period I have been spotting and bleeding lightly for almost three weeks and my period has not seem to just come.
I have para gaurd and with that IUD my Period is alot heavier and for the first several months it lasted what felt like forever, now, almost 2 years later it is still very heavy at first but only lasts a week or so and after about 2-3 days of heavy flow it tapers off. If your that concerned call or see your doc!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.